Solutions for the ordered variational inclusion problems in Banach spaces

Authors

  • J. Kim Department of Mathematics Education, Kyungnam University, Changwon, Gyeongnam 51767, Korea
  • . Salahuddin Department of Mathematics, Jazan University, Jazan-45142, Kingdom of Saudi Arabia
  • A. Dar Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Keywords:

Ordered variational inclusion problems, Algorithm, Weak-RRD multivalued mappings, Ordered Banach spaces

Abstract

In this study, we consider the ordered variational inclusion problems in ordered Banach spaces involving the weak RRD-multivalued mappings. By using the technique of relaxed resolvent operators, we suggest an iterative algorithm and prove the existence of solutions of ordered variational inclusion problems. Also, we prove the convergence of the sequences generated by an iterative algorithm.

Additional Files

Published

2020-04-07 — Updated on 2020-10-19

How to Cite

Kim, J., Salahuddin, ., & Dar, A. (2020). Solutions for the ordered variational inclusion problems in Banach spaces. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 11(2), 87-98. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/542

Issue

Section

Research Article